# SDR MWEA95201

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FWD CARGO DOOR SKIN WAS FOUND CRACKED ON LOWER FWD CORNER.  MAINTENANCE INSTALLED REPAIR DOUBLER IAW 52-05 FIG 4.  RETURNED A/C TO SERVICE.
